摘要
A one-dimensional ubiquitiformal constitutive model for a bimaterial bar is proposed in this paper. An explicit analytical expression for the effective Young modulus is then obtained, which, unlike the fractal one, leads to a continuous displacement distribution along the bar. Moreover, numerical results for concretes are calculated and found to be in agreement with previous experimental data. In addition, some previous empirical and semi-empirical constitutive models are also examined, which shows that each of these models can correspond well to a ubiquitiformal one under a certain complexity.
源语言 | 英语 |
---|---|
页(从-至) | 291-301 |
页数 | 11 |
期刊 | Journal of Theoretical and Applied Mechanics |
卷 | 57 |
期 | 2 |
DOI | |
出版状态 | 已出版 - 2019 |
指纹
探究 'Research on one-dimensional ubiquitiformal constitutive relations for a bimaterial bar' 的科研主题。它们共同构成独一无二的指纹。引用此
Yang, M., Ou, Z. C., Duan, Z. P., & Huang, F. L. (2019). Research on one-dimensional ubiquitiformal constitutive relations for a bimaterial bar. Journal of Theoretical and Applied Mechanics, 57(2), 291-301. https://doi.org/10.15632/jtam-pl/104510